MathSciNet Relay Station
MathSciNet bibliographic data
MR491189 (58 #10454) 04A05
Ahlswede, Rudolf; Daykin, David E. An inequality for the weights of two families of sets, their unions and intersections. Z. Wahrsch. Verw. Gebiete 43 (1978), no. 3, 183–185.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement